Discussion in 'Psychedelics' started by Trippingtits, Jun 9, 2017.
I don't think it's a very good drug. Makes you depressed, and yes, like many other substances, it doesn't work that well when you use it repeatedly.
It's quite variable, some people experience "diminshed returns" just after a few uses, while others can use it for years and not experience a significant drop off in effects.
I've used it for about a decade and I still usually find it an amazing experience. It's probably best not to use it too frequently though.
good night sweet prince
I've come to heartily detest that diagram there - or 'thur' as they say in Ulster - it just palls and then starts to niggle after awhile
It's probably better to spell Ecstasy correctly in a headline or ESL readers will think they've found a new word. Doesn't matter so much in body copy where typos are common - but headlines?
Drink plenty of water and don't take it repeatedly - paranoia will creep up and you'll find yourself looking at a SWAT team eventually - we used to use Dexedrine to stay up studying but guys who took it once or twice a day for three days or so started to go bonkers
there's a lovely, floating, wakeful sleep that happens with Dex and I imagine with E, but hey - give those dopamine delight receptors time to refract - don't overdo the serotonin cascade to the frontal lobes
What are you talking about?
Real Ecstasy, as in MDMA, tends not to make people paranoid like you are suggesting Dexedrine or other dopaminergic-heavy stimulants do. I'm not saying that that doesn't happen for anyone with E but more frequently, if legitimate material, it's negatives are that it tends to make people kind of emotionally drained or overly emotional coming off of it. However Ecstasy can be cut with a variety of different substances, so if one is to take their pills on a whim, without any sort of testing and such, then the side effects could potentially be more variable. Also most Ecstasy users are poly drug users ime, so that may alter various effects too.
Like I tend to find the days after I use Ecstasy and Pot, I'm significantly more of a space case then when using either on their own.
I've never tried E but have thought about it. Admittedly I was basing my comment on dex, bennies, preludin and propylhexedrine which was the active ingredient in the planchets of Benzedrex inhalers - used for stuff up noses
There tricks in the MDMA community for "keeping the magic". But in general the more often the use the less satisfying the high. There is no definite answer for everyone as to how high you can get how often.
I tend to find the peak of Ecstasy psychedelic with stimulant side effects. It has a different "signature" than the other 2 most popular psychedelics Shrooms and Acid, the psychedelics it's more similar to are Mescaline, which is fairly rare as a street drug and 2cb, which is on occassion sold as Ecstasy but outside a few places, relatively rare.
Ecstasy's affects are fairly unique even prompting people to come up with wholly new classifications such as "empathogen" and "entactogen" to describe it. I view it as a Psychedelic Stimulant, as I don't find those terms encompass the experience, so I have much the same gripe people had with initially calling drugs such as LSD "Hallucinogens". But it has the power to elicit transformative, life changing experiences or it can just be really enjoyable.
You can count on some pretty nasty withdrawal symptoms, mate.
Anxiety, restlessness, heart palpatations, hyper-vigilance (a PTSD symptom!)..insomnia, and depression. Also some mild neuro and motor-response problems. Maybe a bit of paranoia. Loss of appetite.
Drink booze during withdrawal. Of course don't drive. But a few drinks...or one drink or beer every few hours for the first few days will help you. Opiates or benzos of course would help mightily with the anxiety issues, but this method can lead to a whole new addiction to one day have to kick. So I'd steer clear of that shite.
Ectasy is MDMA. Basically a mix of a mild hallucinogen and a mild stimulant. Or, rather, amphetamine. The latter withdrawal is what's gonna cause you the psychical withdrawal symptoms, and the hallucinogen component of X is what the culprit will be for your mental detox issues.
Best of luck.
Don't do drugs anymore, wanker! LOL
Get high on life. Be an adrenaline junkie like me! LOL
So you are suggesting the remedy for a bad crash is to drink alcohol, which can cause further dehydration and hangover or take drugs that can cause significant withdrawals?
Yep. I am.
Again....drink moderately. And only if you need to. If you are experiencing no anxiety or insomnia or resltessness, than of course, don't bother drinking.
Alcohol cannot and will not cause "significant withdrawals" from drinking it as I said....only maybe a drink every four hours while awake. And only for the first couple of days of MDMA detox.
Alcohol (etoh) is a CNS. And CNS have been used as detox drugs for a long time, mate.
It would take daily drinking,, and like 5 or more drinks a day, for a few weeks or more, in order to cause somebody to experience significant withdrawal symptoms from detox.
Who told you otherwise? LOL
Alcohol and MDMA is an awful combination
Alcohol is not a Central Nervous System lol.
ETOH is a CNS depressant.
Sorry if I did a type the first time. I figured you would be able to figure out what I meant.
...and I am not...sigh...advocating using alcohol WITH MDMA.
Only moderate ETOH if needed as an aid in alleviating MDMA withdrawal symptoms.
Take or leave my advice, I don't care. I have explained it now several times and I have seen this method work in the past. I used to intern at a psych hospital when I was doing internship there in undergrad school as a Psych major.
Obviously you didn't type initially, it's an important detail.
I wouldn't characterize the general negative after effects of MDMA as "withdrawal" symptoms. First off, the MDMA crash is, imo, a bit overstated. It does happen and has happened to me but many get along just fine the day after, particularly if they are not out all night at Raves or something where just being up all night and expending the energy dancing can exert a lot of fatigue on the body in and of itself.
You may be well intended but as I've said, I've done the drug for a ~decade and have learned much about it, besides taking it, have my own Psych studies as well. I defer to Rick Doblin, PHD who founded MAPS (Multidisciplinary Association for Psychedelic Studies)
I have to agree alcohol is not recommend.
Christal have you used MDMA? I get the feeling you have not but are dead set against it so you come here to put it down. This is not the forum for that. People come here looking for real advice which will help them be safe. They are already going to do the drug we might as well give the correct information.
Your opinions on what should work are not correct. Maybe I am wrong and you did take MDMA at some point
Separate names with a comma.